# SDR AALA990381

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 660 BELT FRAME DENTED AT 24L.  INSTALLED DOUBLER (7075T-6, .063, 7.5 INCH LONG) 3 ROWS OF RIVETS (1 ROW TOP, 2 ROWS SIDE) WITH 20 EACH .1875 D-RIVETS PER SRM 51-40-3.  (M)
